# SDR ASAA2022050838244

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 24,720 hours, 7,692 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 442369
- Part serial: BECW3326
- Condition: Failed
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG ACTUATOR TEST FAILED, FAULT CODE 75-20431 AND 75-30531. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 75-32 TASK 801 AND 75-22 TASK 801 FOR VBV DEMAND/POSITION AND LPTACC DEMAND/POSITION DISAGREE FAULTS. ELECTRICAL CKS PER TABLE 201 ON BOTH FIM TASKS RETURNED NO FAULTS. ACCOMPLISHED ACTUATORS TEST AND VERIFIED FAULTS 75-30431 AND 75-20531 ACTIVE. SEE LP 60342266 FOR REPLACEMENT OF #1 ENG HMU.
